RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1975, Volume 220, Number 4, Pages 775–778 (Mi dan38821)  

This article is cited in 7 scientific papers (total in 7 papers)

MATHEMATICS

On extension of the averaging interval

V. V. Laricheva

Central Aerohydrodynamic Institute

Full text: PDF file (487 kB)

Bibliographic databases:
UDC: 517.917
Presented: А. А. Дородницын
Received: 25.06.1974

Citation: V. V. Laricheva, “On extension of the averaging interval”, Dokl. Akad. Nauk SSSR, 220:4 (1975), 775–778

Citation in format AMSBIB
\Bibitem{Lar75}
\by V.~V.~Laricheva
\paper On extension of the averaging interval
\jour Dokl. Akad. Nauk SSSR
\yr 1975
\vol 220
\issue 4
\pages 775--778
\mathnet{http://mi.mathnet.ru/dan38821}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0374573}
\zmath{https://zbmath.org/?q=an:0333.34036}


Linking options:
  • http://mi.mathnet.ru/eng/dan38821
  • http://mi.mathnet.ru/eng/dan/v220/i4/p775

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. L. A. Kalyakin, “Asymptotic decay of a one-dimensional wave packet in a nonlinear dispersive medium”, Math. USSR-Sb., 60:2 (1988), 457–483  mathnet  crossref  mathscinet  zmath
    2. L. A. Kalyakin, “Long wave asymptotics. Integrable equations as asymptotic limits of non-linear systems”, Russian Math. Surveys, 44:1 (1989), 3–42  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    3. A. M. Il'in, “On the two-scale method for the problem of perturbed one-frequency oscillations”, Theoret. and Math. Phys., 118:3 (1999), 301–306  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    4. L. A. Kalyakin, “Justification of asymptotic expansions for the principal resonance equations”, Proc. Steklov Inst. Math. (Suppl.), 2003no. , suppl. 1, S108–S122  mathnet  mathscinet  zmath  elib
    5. L. A. Kalyakin, Yu. Yu. Bagderina, “Asymptotics for the solution of averaged equations for the system of coupled oscillators”, J. Math. Sci., 151:1 (2008), 2699–2709  mathnet  crossref  mathscinet  zmath  elib  elib
    6. L. A. Kalyakin, “Asymptotic analysis of autoresonance models”, Russian Math. Surveys, 63:5 (2008), 791–857  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    7. L. A. Kalyakin, “Phantom asymptotic solutions”, Ufa Math. J., 6:2 (2014), 44–65  mathnet  crossref  elib
  • Number of views:
    This page:29
    Full text:18

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019